# SDR YENA2025100100989

- Difficulty date: October 1, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 81,763 hours, 29,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 915861
- Condition: Failed
- Location: Zone 200
- Part time: 4,691 hours, 1,517 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#591, BOS-TPA. "DURING CHECK OF EMERGENCY BATTERY CABIN IAW AMP TASK 335100-03-1  FWD L BATT FAULT FOUND; REMOVED AND REPLACED L FWD BATT 10WL IAW AMM 33-51-38  CKD GOOD."
